# SDR AALA970707

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER RIGHT CORRODED JUST FORWARD OF STATION 740.  INSTALLED NEW STRINGER SECTION AND SPLICE AT STRINGER 25 RIGHT, STATION 740 PER SRM 53-10-3.  (M)
